# SDR ASAA2023092847033

- Difficulty date: September 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 04867
- Aircraft time: 35,716 hours, 11,915 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: D5347556522600
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL WEB HAS SPORADIC UPPER SURFACE CORROSION THROUGHOUT (MARKED IN RED) GROUNDED - YES. REMOVED AND REPLACED AFT CARGO COMPARTMENT DOOR LOWER SILL WEB IAW A320-SRM-51-72-11-911-002 AND AIRBUS 17E53470321 ISSUE C AND ISSUE AV.PO. 1074781.2 PO 1055847.2 PO 1073473.1 PO 1071087.1
